MathSciNet Relay Station
MathSciNet bibliographic data
MR293691 60E05 (62E10)
Warde, W. D.; Katti, S. K. Infinite divisibility of discrete distributions. II. Ann. Math. Statist. 42 (1971), 1088–1090.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement